Category theorem on contingencies of hypersurfaces in Euclidean space

Authors

  • D. D. Ilmuradov

Abstract

A thorough investigation of the characteristic of contingency of a second-category set in ℝ^{m+1} is presented. In particular, the graph of a Lipschitz function is studied.

Published

25.03.1993

Issue

Section

Research articles

How to Cite

Ilmuradov, D. D. “Category Theorem on Contingencies of Hypersurfaces in Euclidean Space”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 3, Mar. 1993, pp. 378–383, https://umj.imath.kiev.ua/index.php/umj/article/view/5819.